| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -10.00 diopter was implanted into the patient's left eye (os) in (b)(6) 2024.The patient ended up hyperopic and is struggling with intermediate and near vision.The lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).